Takip et
Erhan DENİZ
Erhan DENİZ
kafkas.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Certain subclasses of bi-univalent functions satisfying subordinate conditions
E Deniz
J. Class. Anal 2 (1), 49-60, 2013
2212013
Second Hankel determinant for certain subclasses ofbi-univalent functions
M Çağlar, E Deniz, HM Srivastava
Turkish Journal of Mathematics 41 (3), 694-706, 2017
1252017
Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions
E Deniz, H Orhan, HM Srivastava
Taiwanese journal of mathematics 15 (2), 883-917, 2011
1132011
Second hankel determinant for bi-starlike and bi-convex functions of order β
E Deniz, M Caglar, H Orhan
Applied Mathematics and Computation 271, 301–307, 2015
842015
The Fekete–Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains
H Orhan, E Deniz, D Raducanu
Computers & mathematics with applications 59 (1), 283-295, 2010
772010
Third-Order Differential Superordination Involving the Generalized Bessel Functions
H Tang, HM Srivastava, E Deniz, SH Li
Bulletin of the Malaysian Mathematical Sciences Society 38, 1669–1688, 2015
582015
The Fekete-Szegö problem for a generalized subclass of analytic functions
E Deniz, H Orhan
Kyungpook Mathematical Journal 50 (1), 37-47, 2010
562010
Third-order differential subordination results for analytic functions involving the generalized Bessel functions
T Huo, E Deniz
Acta Mathematica Scientia 34 (6), 1707-1719, 2014
512014
Convexity of integral operators involving generalized Bessel functions
E Deniz
Integral transforms and special functions 24 (3), 201-216, 2013
472013
Some general univalence criteria for a family of integral operators
HM Srivastava, E Deniz, H Orhan
Applied mathematics and computation 215 (10), 3696-3701, 2010
442010
Some properties of certain subclasses of analytic functions with negative coefficients by using generalized Ruscheweyh derivative operator
E Deniz, H Orhan
Czechoslovak mathematical journal 60, 699-713, 2010
412010
The radius of uniform convexity of Bessel functions
E Deniz, R Szász
Journal of Mathematical Analysis and Applications 453 (1), 572-588, 2017
392017
Differential subordinations involving generalized Bessel functions
Á Baricz, E Deniz, M Çağlar, H Orhan
Bulletin of the Malaysian Mathematical Sciences Society 38 (3), 1255-1280, 2015
342015
On some integral inequalities via conformable fractional integrals
AO Akdemir, E Deniz, E Yüksel
Applied Mathematics and Nonlinear Sciences 6 (1), 489-498, 2021
282021
PARTIAL SUMS OF THE NORMALIZED LOMMEL FUNCTIONS
M Çağlar, E Deniz
Mathematical Inequalities and Applications 18 (3), 1189–1199, 2015
282015
Initial coefficients for a subclass of bi-univalent functions defined by Salagean differential operator
M Çağlar, E Denız
Communications Faculty of Sciences University of Ankara Series A1 …, 2017
272017
Close-to-convexity of normalized Dini functions
Á Baricz, E Deniz, N Yagmur
Mathematische Nachrichten 289 (14-15), 1721–1726, 2016
272016
Starlikeness of Bessel functions and their derivatives
Á Baricz, M Çağlar, E Deniz
Mathematical Inequalities and Applications, 2015
272015
Fekete-Szegö problem for certain subclasses of analytic functions
H Orhan, E Deniz, M Caglar
Demonstratio Mathematica 45 (4), 835-846, 2012
272012
Faber polynomial coefficients for generalized bi-subordinate functions of complex order
E Deniz, JM Jahangiri, SG Hamidi, SK Kina
J. Math. Inequal 12 (3), 645-653, 2018
262018
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20